# SDR DHL2003801081

- Difficulty date: July 1, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Will Not Test
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE -A- FIRE LOOP DOES NOT TEST.  PLACED NR 3 ENGINE -A- LOOP ON DMI 13406 AS PER MEL 26-2-3.  REF DMI 13406 NR 3 ENGINE -A- FIRE LOOP DOES NOT TEST.  CHECKED FIRE LOOP.  FOUND FIRE LOOP TOUCHING ENGINE CASE.  REPOSITIONED FIRE LOOP.  OPS CHECKED GOOD AT THIS TIME M/M DC-8 26-10-0.  THIS CLEARS DMI 13406.  PLACARDS REMOVED.
